Geometric properties of the zeta function

Volume 155 / 2012

Hugh L. Montgomery, John G. Thompson Acta Arithmetica 155 (2012), 373-396 MSC: Primary 11M06; Secondary 11M26, 11M50. DOI: 10.4064/aa155-4-3

Authors

  • Hugh L. MontgomeryDepartment of Mathematics
    University of Michigan
    Ann Arbor, MI 48109-1043, U.S.A.
    e-mail
  • John G. ThompsonDepartment of Mathematics
    University of Florida
    358 Little Hall, PO Box 118105
    Gainesville, FL 32611-8105, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image